MathSciNet Relay Station
MathSciNet bibliographic data
MR2772245 (2012d:55010) 55P35 (16T15 55P45)
Selick, Paul; Theriault, Stephen; Wu, Jie Functorial homotopy decompositions of looped co-$H$ spaces. Math. Z. 267 (2011), no. 1-2, 139–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement